# SDR IPXA2025043003663

- Difficulty date: April 29, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 71,729 hours, 24,776 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Binding
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE JACKED AIRCRAFT REF MM 07-11-01. RETRACTED GEAR SEVERAL TIMES REF MM 32-32-00. OBSERVED THAT WHEN GEAR WAS EXTENDING, THERE APPEARED TO BE BINDING IN THE LEFT MAIN GEAR DRAG BRACE WITH VIBRATION AND NOISE. LUBED LEFT MAIN GEAR REF MM 12-21-14. THE DRAG BRACE UPPER SPINDLE WAS EXTREMELY DRY WITH LOTS OF WATER COMING OUT WHEN LUBED. APPLIED ABOUT 75 PUMPS WITH GREASE GUN BEFORE GREASE WAS EXPELLED FROM BEARING. SWUNG GEAR AGAIN REF MM 32-32-00 WITH NO BINDING OR NOISES OBSERVED. DOWNJACKED AIRCRAFT REF MM 07-11-01. OK FOR SERVICE.
